# SDR HNAA0600076

- Difficulty date: July 5, 2006
- Submitted: July 22, 2006
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 27,761 hours, 32,521 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 87050961
- Condition: Failed
- Location: Cockpit
- Part time: 33,894 hours, 37,999 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTIANS ADI STICKS IN PITCH MODE STABLE IN LEVEL FLIGHT AND ROLL MODE.  REMOVED AND REPLACED NR 1 AHRS COMPUTER AND NR 1 ADI.  EVALUATION FLIGHT SATISFACTORY.  HSI AND ADI FLAGGED, POWER DOWN AND UP OPS CHECK OK,  REMOVED AND REPLACED NR 1 AHRS.
